View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

Lumpy Artefill

March 16, 2008
Hello Doctor,
My doctor put .08 of artefill in my n/l folds four days ago and so far it looks pretty good, except there's a small lump on one side of my nose, it's kind of red still and when i touch it, it feels like there's something in there. i tried to smush it down, and that didn't help. i'm wondering if there's any hope that a) it will subside or b) some of the substance can be removed?
thanks for your time!
Karla

hi karla,
this is a common problem.
four days is not a long time, so most likely it will subside, but i think that it desrves to be looked at by your doctor. if he/she is injecting artefill, he/she should have no problem seeing you back even this early with concerns about lumpiness. at this early stage perhaps he can massage it flat. lumps is the only real concern with artefill, so you have a legitimate question.
cheers

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?